Discussions By Condition: Digestive conditions

The public should be aware of possible side effects!

Posted In: Digestive conditions 1 Replies
  • Posted By: Anonymous
  • March 6, 2011
  • 02:19 AM

I started eating Activia, about 2-3 weeks ago. At first, I had diarrhea, and I went along with that, because I figured the bacteria was ridding the body of things that needed to be gotten rid of. I have bloating, but again, thought that was probably normal in the beginning. Now, in the last few days, I've started having lots of bloating, trapped gas that causes lots of pain, and feeling feverish and like I'm about to get the flu. A real general malaise. I kept thinking, what in the world could be causing this?! Then with all of the gas and bloating, I thought, maybe it's that darn Activial. Well, when I got on here, I realized there are lots of people having problems with this product. Dannon needs to label that stuff with a Big Warning.....eat at your own risk!!!!

Reply Flag this Discussion

1 Replies:

  • I have never had a problem, but times when I add extra probotics I will generally get diaherra. I would just say you and these others have sensitive stomachs and now that you are aware of it, dont eat this product.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?